MathSciNet Relay Station
MathSciNet bibliographic data
MR1790501 (2002c:57036) 57N13 (57N35)
Schneiderman, Rob; Teichner, Peter Higher order intersection numbers of 2-spheres in 4-manifolds. Algebr. Geom. Topol. 1 (2001), 1–29 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement